[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.87.121.0. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1974

Steroid Rosacea

Author Affiliations

Philadelphia

From the Department of Dermatology, School of Medicine, University of Pennsylvania, Philadelphia.

Arch Dermatol. 1974;110(4):619-622. doi:10.1001/archderm.1974.01630100075019
Abstract

Regular use of topically applied fluorinated steroids on the faces of ten patients produced a distinctive eruption consisting of persistent erythema, telangiectasia, atrophy, and occasional papules and pustules. Clinically, the eruption resembled rosacea. All ten patients used fluorinated steroids for treatment of trivial eruptions at first, with subsequent development of a rosacea-like dermatitis. The term steroid rosacea is proposed for this steroid-induced eruption.

×